Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from hyperacidity. Feeling a hard lump on the ribs. Taking amoxycillin after a surgery. Could the medication be the reason?

hello doc gudeve!!! im 23 years old now i feel something hard thing like marble between my ribs,, i notice it this few days, last few weeks i suffer hyperacidity and also i am taking an anti biotic amoxycillin because i have a surgery on my right foot due to the infection i got hit by a wire.. is this related? i feel a just a little pain on my ribs sometimes.. may i know what is this doc?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

Amoxicillin is often known to cause hyperacidity, that is why one our practice we often prescribe an antacid along with it like Pantoprazole 40 mg once before food. I recommend the same to you.
It hard to tell what the marble sized swelling is without examination however from your description is looks like a fibroma which is often benign, please get it checked on your next visit to the doctor

I wish you good health

Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor